# SDR DALA2017020601004

- Difficulty date: February 3, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 31,920 hours, 21,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER SEAT TRACK STA 556-656 RBL 44.5 HAS CORROSION AND NEED PAINT TOUCHED UP. REPAIRED SEAT TRACK SECTION RBL 44.5 BETWEEN STA 581-644 BLENDED OUT OF LIMITS IN SEVERAL AREA'S .048 MAT LOSS FROM .100 ORG IAW B717 SRM 53-20-52 FIG 101 & REPAIR 5/7001.
